| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Capsular Bag Tear (2639)
| Date of Event |
04/13/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformances, or other manufacturing issues related to the reported event.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens was explanted due to visual disturbances.During the surgery to explant the lens, a capsular tear occurred and an anterior vitrectomy was performed.Postoperatively, the patient reported that their symptoms had improved but were not completely resolved.No additional information is available.